# SDR SIMA20140214006

- Difficulty date: February 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Structure
- Condition: Cracked
- Location: Access Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDERFLOOR ACCESS HATCH HAS CRACK UNDER EYELET.  PERFORMED CUT OUT OF DAMAGE ON COCKPIT UNDERFLOOR ACCESS HATCH STRUCTURE UNDER EYEHOOK.  FABRICATED & INSTALLED DOUBLER & FILLER IAW AEA ERS-EM-5200-093.
